# SDR COMA0360336

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 23,857 hours, 22,610 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Part number: 200811620
- Condition: Worn
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5154 GEAR DISAGREE WARNING, NLG INDICATED INTRANSIT.  COULD NOT DUPLICATE CYCLED LANDING GEAR MULTIPLE TIMES WITH NO DISCREPANCY. REPLACED A WORN NLG UPLOCK ROLLER.
